# SDR F3LA200300068

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON CARGO FLOORBEAM BETWEEN STA 727 AND 727A, RBL 3, AT NUT PLATE ON UNDERSIDE OF UPPER FLANGE.  FABRICATED AND INSTALLED FLOOR SUPPPORT AND SPLICE PER SRM 53-10-3, FIG 11, AND SOPM 20-41-02.
